# SDR MZZA96165

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURNIG 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON LT WING NR 1 L/E FLAP SKIN INTERIOR SURFACE AT LES 306.  THE CORRODED SKIN WAS CLEAN UP AND REPAIRED PER B727 SRM 57-50-3, FIG 2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809302 (SEQ NR 05052).  (M)
